# SDR ASAA2021010733844

- Difficulty date: January 7, 2021
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 49,867 hours, 14,848 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 2545
- Condition: Faulted
- Location: Left Ecs Bay
- Part time: 76,447 hours, 33,684 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL RECEIVED CONT CABIN ZONE TEMP LIGHT RESETS WITH MASTER CAUTION RESET.  GROUNDED-YES.  VERIFIED FAULT LIGHT ON RECALL.  PERFORMED PZTC BITE, REF B737-800 AMM 21-61-00.  PZTC2 FAULTED FLIGHT DECK TRIM VALVE ON BIT AND PREV FLIGHT, RESET ON VERIFY.  AS PRECAUTION, REMOVED AND REPLACED CONT CABIN TRIM AIR MODULATING VALVE, REF B737-800 AMM 21-61-21.  OPERATION CHECKS GOOD, REF AMM 21-61-00.  LEAK CHECK GOOD.  ETOPS GROUND VERIFICATION SUCCESSFUL.
